Samson Olaniyi
Title
Cited by
Cited by
Year
MATHEMATICAL MODEL FOR MALARIA TRANSMISSION DYNAMICS IN HUMAN AND MOSQUITO POPULATIONS WITH NONLINEAR FORCES OF INFECTION
S Olaniyi, OS Obabiyi
International Journal of Pure and Applied Mathematics 88 (1), 125-156, 2013
632013
Stability and Sensitivity Analysis of a Deterministic Epidemiological Model with Pseudo-recovery
S Olaniyi, MA Lawal, OS Obabiyi
IAENG Int. J. Appl. Math 46 (2), 160-167, 2016
312016
Qualitative Analysis of Malaria Dynamics with Nonlinear Incidence Function
S Olaniyi, OS Obabiyi
Applied Mathematical Sciences 8 (78), 3889-3904, 2014
282014
Mathematical analysis of reinfection and relapse in malaria dynamics
M Ghosh, S Olaniyi, OS Obabiyi
Applied Mathematics and Computation 373, 125044, 2020
242020
Modelling malaria dynamics with partial immunity and protected travellers: optimal control and cost-effectiveness analysis
S Olaniyi, KO Okosun, SO Adesanya, RS Lebelo
Journal of Biological Dynamics 14 (1), 90-115, 2020
242020
Dynamics of Zika Virus Model with Nonlinear Incidence and Optimal Control Strategies
S Olaniyi
Applied Mathematics & Information Sciences 12 (5), 969-982, 2018
182018
Global Stability and Optimal Control Analysis of Malaria Dynamics in the Presence of Human Travelers
S Olaniyi, KO Okosun, SO Adesanya, EA Areo
The Open Infectious Diseases Journal 10 (1), 2018
162018
Mathematical modelling and optimal cost-effective control of COVID-19 transmission dynamics
S Olaniyi, OS Obabiyi, KO Okosun, AT Oladipo, SO Adewale
The European Physical Journal Plus 135 (11), 1-20, 2020
142020
Modelling financial crime population dynamics: optimal control and cost-effectiveness analysis
JO Akanni, FO Akinpelu, S Olaniyi, AT Oladipo, AW Ogunsola
International Journal of Dynamics and Control 8, 531-544, 2020
122020
Global stability analysis of malaria transmission dynamics with vigilant compartment
OS Obabiyi, S Olaniyi
Electronic Journal of Differential Equations 2019 (09), 1-10, 2019
92019
Analysis of Zika virus dynamics with sexual transmission route using multiple optimal controls
E Okyere, S Olaniyi, E Bonyah
Scientific African 9, e00532, 2020
82020
ASYMPTOTIC STABILITY OF MALARIA DYNAMICS WITH VIGILANT HUMAN COMPARTMENT
OS Obabiyi, S Olaniyi
International Journal of Applied Mathematics 29 (1), 127-144, 2016
42016
Global asymptotic dynamics of a nonlinear illicit drug use system
JO Akanni, S Olaniyi, FO Akinpelu
Journal of Applied Mathematics and Computing 66 (1), 39-60, 2021
32021
Optimal control analysis of a tuberculosis model with exogenous re‐infection and incomplete treatment
SF Abimbade, S Olaniyi, OA Ajala, MO Ibrahim
Optimal Control Applications and Methods 41 (6), 2349-2368, 2020
32020
A NONLINEAR DETERMINISTIC MODEL FOR HIV-INFECTION DYNAMICS WITH OPTIMAL CONTROL STRATEGY USING POWER SERIES METHOD
S OLANIYI, B GBADAMOSI, IA OLOPADE
Journal of the Nigerian Mathematical Society 32, 87-95, 2013
32013
Stability Analysis and Optimal Measure for Controlling Eco-Epidemiological Dynamics of Prey-Predator Model
JA Ademosu, S Olaniyi, SO Adewale
Advances in Systems Science and Applications 21 (2), 83-103, 2021
12021
Stability and optimal control of a disease model with vertical transmission and saturated incidence
OA Adepoju, S Olaniyi
Scientific African, e00800, 2021
12021
A Stability analysis for a mathematical model for the determination of optimum drug for chemotherapy of HIV
RO Ayeni, B Gbadamosi, S Olaniyi, ML Erinle-Ibrahim
Journal of the Nigerian Association of Mathematical Physics 20 (1), 115-118, 2012
12012
Mathematical Analysis of a Social Hierarchy-Structured Model for Malaria Transmission Dynamics
S Olaniyi, M Mukamuri, K Okosun, OA Adepoju
Available at SSRN 3932213, 0
The system can't perform the operation now. Try again later.
Articles 1–19